# SDR SWAA2021033121361

- Difficulty date: February 8, 2020
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33829
- Aircraft time: 55,012 hours, 32,651 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR PANEL 140CF AT AFT CARGO COMPARTMENT.  REPLACED FLOOR PANEL #140CF AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DRAWING #453A2610.
